Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What does elevated bilrubin in a routine blood test indicate ?

Recently had a blood test for a normal routine yearly physical. Bilirubin came back at 1.5 level. I have been taken a cholesterol reducing medication. Had been taken Zocor, approx 2 yrs and started on pravacor in the last month. Pravacor had been taken approx. 10+ days prior to test. I have a 4 1/2 y/o and a 2 y/o that never had any jaundice issues nor have I. Going for a follow up with a specialist to review the bilirubin test. Should I have any major concerns? Are there any other symptons I would have to suggest possible liver damage?
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
HELLO
THANKS FOR POSTING YOUR QUERY AND FOR YOUR CONCERN.
YOUR BLOOD TESTS ARE ABSOLUTELY NORMAL.SO NOTHING TO WORRY. SYMPTOMS ARE ANOREXIA ,NAUSEA,PASSING HIGH COLORED URINE,YELLOW DISCOLORATION OF SCLERA (EYES).CHOLESTEROL REDUCING DRUGS CAN HAVE ADVERSE EFFECT ON LIVER SO KEEP A WATCH AND CONSULT YOUR DOCTOR WITH LIVER FUNCTION TEST.
I HOPE I HAVE ANSWERED YOUR QUERY.I WILL BE AVAILABLE FOR FURTHER QUERIES IF ANY.
REGARDS
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor